# SDR DALA2021032301728

- Difficulty date: March 21, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 77,558 hours, 15,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS AT ROW 33GF TO 38GF INOPERATIVE. REPLACED THE BATTERY PACK. SYSTEM OPERATION IS NORMAL. (LP 7446338)
